# SDR 2012FA0000294

- Difficulty date: May 10, 2012
- Submitted: May 10, 2012
- Operation: General aviation
- Aircraft: N890LJ
- Make and model: Lear 35A
- Aircraft serial: 487
- Aircraft time: 11,716 hours, 10,844 cycles
- Engine: Garrtt TFE73122B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 26520375
- Condition: Cracked
- Location: Lt Engine
- Part time: 11,250 hours, 10,156 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE AFTER BODY, LOWER HALF DUCT, 4" CRACK EMMINATING FROM INNER IGNITION PLUG ACCESS PANEL. DOUBLER PATCH INSTALLED IAW SRM 51-00-00.
